Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 192, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Jul 18, 2016, 2:23 AM CDT for Dodge County, Washington County, Nebraska. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2016, 2:23 AM CDT (07:23 UTC)
- Expired
- Jul 18, 2016, 2:51 AM CDT
- In force
- 28 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dodge County, NE, Washington County, NE
The radar
The Omaha radar (KOAX), 33 km from the middle of the area, began a volume at 07:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 7.4 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1666 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1396 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.3
The text
As transmitted.
615
WUUS53 KOAX 180723
SVROAX
NEC053-177-180815-
/O.NEW.KOAX.SV.W.0192.160718T0723Z-160718T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
223 AM CDT MON JUL 18 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DODGE COUNTY IN EAST CENTRAL NEBRASKA...
NORTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 315 AM CDT
* AT 222 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF HOOPER...OR 35 MILES NORTHWEST OF OMAHA...MOVING SOUTHEAST AT 20
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HOOPER...NICKERSON AND WINSLOW.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 137 AND 140.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 123 AND 132.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4160 9659 4172 9653 4168 9644 4167 9623
4155 9622 4147 9633
TIME...MOT...LOC 0722Z 298DEG 16KT 4165 9648
HAIL...1.00IN
WIND...60MPH
$$
DEWALD2 follow-up statements
872
WWUS53 KOAX 180740
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
240 AM CDT MON JUL 18 2016
NEC053-180749-
/O.CAN.KOAX.SV.W.0192.000000T0000Z-160718T0815Z/
DODGE NE-
240 AM CDT MON JUL 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DODGE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4154 9644 4168 9644 4167 9623 4155 9622
4147 9633
TIME...MOT...LOC 0739Z 297DEG 17KT 4161 9637
$$
NEC177-180815-
/O.CON.KOAX.SV.W.0192.000000T0000Z-160718T0815Z/
WASHINGTON NE-
240 AM CDT MON JUL 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR NORTHWESTERN WASHINGTON COUNTY...
AT 239 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF NICKERSON...OR 30 MILES NORTHWEST OF OMAHA...MOVING SOUTHEAST AT
20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN WASHINGTON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4154 9644 4168 9644 4167 9623 4155 9622
4147 9633
TIME...MOT...LOC 0739Z 297DEG 17KT 4161 9637
HAIL...1.00IN
WIND...60MPH
$$
DEWALD457
WWUS53 KOAX 180751
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
251 AM CDT MON JUL 18 2016
NEC177-180800-
/O.CAN.KOAX.SV.W.0192.000000T0000Z-160718T0815Z/
WASHINGTON NE-
251 AM CDT MON JUL 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WASHINGTON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND WAS EXITING THE WARNED AREA. THEREFORE...THE WARNING
HAS BEEN CANCELLED. ADDITIONAL THUNDERSTORMS WILL STILL BE POSSIBLE
EARLY THIS MORNING.
LAT...LON 4154 9644 4168 9644 4167 9623 4155 9622
4147 9633
TIME...MOT...LOC 0749Z 298DEG 16KT 4159 9631
$$
DEWALDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 11:37 PM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jul 17, 11:37 PM CDT, 2 hours 46 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 1137 PM CDT SUN JUL 17 2016 .SHORT TERM...(tonight through Wednesday) Issued at 312 PM CDT Sun Jul 17 2016 Early afternoon water vapor imagery and 12z upper-air analysis indicate a short-wave trough embedded within a quasi-zonal flow regime over the upper Great Lakes with a weaker upstream perturbation along the Nebraska-Kansas border. At the surface, a weak cold front stretched along a line from south of KSUX to south of KBVN as of 18z with this boundary expected to stall across southwest Iowa and southeast Nebraska tonight. An area of elevated thunderstorms is ongoing this afternoon over southeast Nebraska with this activity likely being forced by DCVA attendant to the upstream disturbance mentioned above. Latest convection-allowing model guidance suggests that this convective regime could persist into this evening across portions of southeast Nebraska and southwest Iowa. Meanwhile along the cold front, confidence remains low that surface-based storm development will occur. On the condition that storms can become rooted in the boundary-layer, ample instability and vertical shear are present to support an isolated severe weather threat. Tonight, strengthening low-level warm advection atop the shallow frontal surface may foster isolated to widely scattered thunderstorms from portions of east-central Nebraska into western Iowa. Some of this activity could linger into Monday morning before dissipating or shifting to the southeast. Some patchy fog could also develop on the immediate cool side of the stalled front late tonight into early Monday. Mid-level heights will begin to rise in earnest Monday over the north-central U.S. into south-central Canada, between troughs over the northeast Pacific and eastern Canada. An embedded short-wave trough originating near the Four Corners Monday morning will crest the building ridge axis over South Dakota and northern Nebraska Monday night before weakening to our east on Tuesday. The dynamic response to this upper-air system will augment the nocturnal LLJ, which in turn will contribute to the development of elevated storms Monday night with the best precipitation chances across the northern half of the CWA. Tuesday into Wednesday, mid-level heights continue to rise with a warmer low-level air mass initially over the High Plains migrating northeast into the mid Missouri Valley. High temperatures in the 90s coupled with dewpoints in the mid 60s to lower 70s will yield afternoon heat indices of around 100F on Tuesday and 105-107F on Wednesday. .LONG TERM...(Wednesday night through Sunday) Issued at 312 PM CDT Sun Jul 17 2016 12z medium-range guidance continues to indicate that the central U.S. ridge will be maintained through Thursday before mid-level heights are suppressed by a series of short-wave troughs translating through the north-central states. The seasonably warm temperatures will continue through Thursday into Friday with highs in the mid 90s to around 100 and heat indices of 105-110F. Given these expected conditions, we will have to consider a heat advisory or excessive heat warning leading up to Wednesday. Of note, existing record high temperatures will likely not be challenged during this upcoming week. A cold front will move into the area Friday night, ushering in a slightly cooler air mass, at least for the northern part of our area. This boundary will linger over the mid Missouri Valley through next weekend, supporting a low-probability chance of thunderstorms. && .AVIATION...(06Z TAFS for KOMA...KLNK...KOFK through 06Z Tuesday) Issued at 1136 PM CDT Sun Jul 17 2016 Scattered showers and thunderstorms will make their way through the region tonight. The majority of this precipitation should remain south of KOFK and east of KLNK. KOMA could see a few storms very early on in the TAF period. Light winds along with plenty of moisture could lead to reduced visibilities, mainly at KOFK Monday morning. By Monday afternoon VFR conditions will prevail and winds will become southeasterly and increase slightly. && .OAX Watches/Warnings/Advisories... NE...None. IA...None. && SHORT TERM...Mead LONG TERM...Mead AVIATION...KG
Hazardous weather outlook, Jul 17, 11:32 PM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1132 PM CDT SUN JUL 17 2016 IAZ043-055-056-069-079-080-090-091-NEZ034-044-045-050>053-065>068- 078-088>093-181845- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-BURT-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD- LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE- RICHARDSON- 1132 PM CDT SUN JUL 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND MONDAY THUNDERSTORMS ARE POSSIBLE TONIGHT INTO MONDAY MORNING...MAINLY SOUTH OF A LINE FROM COLUMBUS TO ONAWA. A FEW OF THESE STORMS MAY BE STRONG TO SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN HAZARDS. HEAVY RAINFALL ALSO WILL BE POSSIBLE WITH STORMS TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE MONDAY NIGHT INTO TUESDAY MORNING. OTHERWISE...HOT AND HUMID WEATHER IS EXPECTED BY MID TO LATE WEEK WITH AFTERNOON HEAT INDEX VALUES RISING INTO THE 100S IN MANY AREAS. THURSDAY HEAT INDEX VALUES DURING THE AFTERNOON COULD RANGE 105 TO 110. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR MONDAY. NEZ011-012-015>018-030>033-042-043-181845- KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON- CUMING-PLATTE-COLFAX- 1132 PM CDT SUN JUL 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND MONDAY HO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE MONDAY NIGHT INTO TUESDAY MORNING. OTHERWISE...HOT AND HUMID WEATHER IS EXPECTED BY MID TO LATE WEEK WITH AFTERNOON HEAT INDEX VALUES RISING INTO THE 100S IN MANY AREAS. THURSDAY HEAT INDEX VALUES DURING THE AFTERNOON COULD RANGE 105 TO 110. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR MONDAY. MAYES
In the hours before
Special weather statement, Jul 18, 12:45 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1245 AM CDT MON JUL 18 2016 IAZ069-079-080-180615- MILLS IA-POTTAWATTAMIE IA-MONTGOMERY IA- 1245 AM CDT MON JUL 18 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MONTGOMERY...EASTERN MILLS AND SOUTHEASTERN POTTAWATTAMIE COUNTIES UNTIL 115 AM CDT... AT 1244 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTH OF MACEDONIA...OR 28 MILES SOUTHWEST OF ATLANTIC...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RED OAK...GLENWOOD...MALVERN...EMERSON...ELLIOTT...HENDERSON... HASTINGS AND COBURG. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 11 AND 39. HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 25 AND 37. LAT...LON 4091 9513 4091 9564 4107 9575 4123 9516 TIME...MOT...LOC 0544Z 278DEG 20KT 4113 9542 DEWALD
Special weather statement, Jul 18, 1:02 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
102 AM CDT MON JUL 18 2016
IAZ069-NEZ052-053-180645-
POTTAWATTAMIE IA-DOUGLAS NE-SARPY NE-
102 AM CDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARRISON...NORTHWESTERN
POTTAWATTAMIE...EASTERN DOUGLAS...SOUTHEASTERN WASHINGTON AND
NORTHEASTERN SARPY COUNTIES UNTIL 145 AM CDT...
AT 102 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
EASTERN OMAHA...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OMAHA...NORTHERN COUNCIL BLUFFS...UNDERWOOD...CARTER LAKE...NEOLA...
CRESCENT...MCCLELLAND...ARROWHEAD PARK...NARROWS RIVER PARK AND
HITCHCOCK NATURE CENTER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 88 AND 99.
INTERSTATE 29 BETWEEN MILE MARKERS 52 AND 68.
INTERSTATE 80 IN IOWA NEAR MILE MARKER 1...AND BETWEEN MILE MARKERS 8
AND 23.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 450 AND 454.
LAT...LON 4136 9552 4119 9601 4136 9614 4140 9607
4139 9594 4143 9593 4144 9592 4147 9594
4151 9586 4150 9564
TIME...MOT...LOC 0602Z 237DEG 21KT 4129 9602
DEWALDSpecial weather statement, Jul 18, 1:05 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
105 AM CDT MON JUL 18 2016
IAZ079-080-090-091-180645-
FREMONT IA-PAGE IA-MILLS IA-MONTGOMERY IA-
105 AM CDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY...NORTHEASTERN
FREMONT...PAGE AND EASTERN MILLS COUNTIES UNTIL 145 AM CDT...
AT 105 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTHWEST OF STANTON...OR 22 MILES WEST OF CORNING...MOVING
SOUTHEAST AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RED OAK...CLARINDA...SHENANDOAH...VILLISCA...ESSEX...STANTON...
EMERSON...ELLIOTT...HENDERSON...HASTINGS...GRANT...YORKTOWN...
IMOGENE...COBURG...HEPBURN...
VIKING LAKE STATE PARK AND PIERCE RECREATION AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 20 AND 51.
HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 10 AND 37.
LAT...LON 4069 9540 4115 9560 4116 9493 4073 9493
4073 9491 4069 9491
TIME...MOT...LOC 0605Z 306DEG 32KT 4095 9518
DEWALDSpecial weather statement, Jul 18, 1:46 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 146 AM CDT MON JUL 18 2016 IAZ055-069-NEZ045-180715- HARRISON IA-POTTAWATTAMIE IA-WASHINGTON NE- 146 AM CDT MON JUL 18 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARRISON... NORTHWESTERN POTTAWATTAMIE AND SOUTHEASTERN WASHINGTON COUNTIES UNTIL 215 AM CDT... AT 146 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER FORT CALHOUN...OR 15 MILES NORTH OF OMAHA...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BLAIR...MISSOURI VALLEY...FORT CALHOUN... DESOTO BEND NATIONAL WILDLIFE REFUGE... WILSON ISLAND STATE PARK AND HISTORICAL VILLAGE WELCOME CENTER. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 30 IN IOWA BETWEEN MILE MARKERS 1 AND 5. HIGHWAY 30 IN NEBRASKA NEAR MILE MARKER 447. HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 102 AND 114. INTERSTATE 29 BETWEEN MILE MARKERS 68 AND 79. LAT...LON 4140 9600 4153 9615 4164 9587 4151 9574 TIME...MOT...LOC 0646Z 248DEG 15KT 4148 9602 DEWALD
Local storm report, Jul 18, 1:59 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
159 AM CDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM HAIL 3 E CRESCENT 41.37N 95.80W
07/18/2016 M0.88 INCH POTTAWATTAMIE IA TRAINED SPOTTER
&&
VDEWALDSpecial weather statement, Jul 18, 2:13 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 213 AM CDT MON JUL 18 2016 NEZ033-034-044-045-180745- DODGE NE-WASHINGTON NE-BURT NE-CUMING NE- 213 AM CDT MON JUL 18 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DODGE...SOUTHEASTERN CUMING...SOUTHWESTERN BURT AND NORTHWESTERN WASHINGTON COUNTIES UNTIL 245 AM CDT... AT 213 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR UEHLING...OR 39 MILES NORTHWEST OF OMAHA...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HOOPER...UEHLING...HERMAN...WINSLOW AND SUMMIT LAKE STATE RECREATION AREA. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 135 AND 140. HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 126 AND 129. HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 126 AND 139. LAT...LON 4162 9665 4182 9658 4174 9619 4152 9629 TIME...MOT...LOC 0713Z 283DEG 16KT 4169 9652 DEWALD
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 11:01 PM CDT | Special Weather Statement | OAX | Cass | 29 min |
| Jul 18, 12:03 AM CDT | Special Weather Statement | OAX | Sarpy | 27 min |
| Jul 18, 12:12 AM CDT | Special Weather Statement | OAX | Douglas | 33 min |
| Jul 18, 12:14 AM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy | 31 min |
| Jul 18, 12:17 AM CDT | Areal Flood Advisory | OAX | Sarpy | 118 min |
| Jul 18, 1:14 AM CDT | Severe Thunderstorm Warning | OAX | Douglas | 31 min |
| Jul 18, 1:28 AM CDT | Areal Flood Advisory | OAX | Burt, Cuming, Dodge | 3 hr |
| Jul 18, 1:36 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Dodge | 39 min |
| Jul 18, 2:13 AM CDT | Special Weather Statement | OAX | Dodge | 32 min |
| Jul 18, 2:23 AM CDT | Flash Flood Watch | OAX | Burt, Cuming, Dodge, Douglas, Washington | 7 hr |
| Jul 18, 2:49 AM CDT | Special Weather Statement | OAX | Washington | 26 min |
| Jul 18, 2:56 AM CDT | Areal Flood Advisory | OAX | Washington | 3 hr |
| Jul 18, 3:00 AM CDT | Special Weather Statement | OAX | Dodge | 30 min |
| Jul 18, 3:22 AM CDT | Flash Flood Warning | OAX | Burt, Cuming, Dodge | 3 hr |
| Jul 18, 3:26 AM CDT | Special Weather Statement | OAX | Washington | 34 min |
| Jul 18, 3:54 AM CDT | Special Weather Statement | OAX | Dodge | 36 min |
| Jul 18, 4:58 AM CDT | Special Weather Statement | OAX | Burt | 32 min |
| Jul 18, 5:11 AM CDT | Special Weather Statement | OAX | Dodge | 34 min |
| Jul 18, 5:40 AM CDT | Areal Flood Advisory | OAX | Douglas, Washington | 4 hr |
| Jul 18, 6:43 AM CDT | Areal Flood Warning | OAX | Burt, Cuming, Dodge | 3 hr |
| Jul 18, 9:14 AM CDT | Special Weather Statement | OAX | Cass | 31 min |
| Jul 18, 9:15 AM CDT | River Flood Warning | OAX | Dodge | 22 hr |
| Jul 18, 3:32 PM CDT | Excessive Heat Watch | OAX | Antelope, Boone, Burt, Butler, Cass, Cedar and 24 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.